MAUDE Adverse Event Report: OSCOR INC EMBLEM S-ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

OSCOR INC EMBLEM S-ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 3401
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, during an office follow-up, the low energy shock impedance was varying between 165 and 175 ohms.Technical services reviewed the device downloaded data.The most likely consideration is an electrode coil in adipose tissue.The impedances are high but within normal limits.Technical services discussed the data with the clinic.The doctor elected to explant and replace the electrode with a new one.There were no additional adverse patient effects.
 
Additional Manufacturer Narrative
This electrode was thoroughly inspected and analyzed upon receipt at our quality assurance laboratory.Resistance testing found the electrode was not electrically continuous.An x-ray confirmed that the high voltage cables have fractured in and around the area approximately 33mm from the terminal end.The fracture characteristics appeared consistent with cyclic fatigue.Analysis has determined that in certain tight bend conditions of the s-icd lead, highly localized stresses are created that, when exposed to repeated movement, may lead to a fatigue fracture.
 
Event or Problem Description
This supplemental report is being filed to provide additional information regarding product analysis.It was reported that, during an office follow-up, the low energy shock impedance was varying between 165 and 175 ohms.Technical services reviewed the device downloaded data.The most likely consideration is an electrode coil in adipose tissue.The impedances are high but within normal limits.Technical services discussed the data with the clinic.The doctor elected to explant and replace the electrode with a new one.There were no additional adverse patient effects.

Brand Name
EMBLEM S-ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
OSCOR INC
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
saint paul 55110
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23783187
Report Number2124215-2025-90464
Device Sequence Number5129256
Product Code LWS
UDI-Device Identifier00802526585968
UDI-Public(01)00802526585968(17)190601
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/01/2019
Device Model Number3401
Device Catalogue Number3401
Device Lot NumberA147866
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0879-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age54 YR
Patient SexMale